EconPapers    
Economics at your fingertips  
 

A corrigendum to "Games with imperfectly observable actions in continuous time"

Tadashi Hashimoto

MPRA Paper from University Library of Munich, Germany

Abstract: Sannikov (2007) investigates properties of perfect public equilibria in continuous time repeated games. This note points out that the proof of the main theorem (Theorem 2) needs some corrections. I show that the main theorem holds as it is with suitable modifications of Lemmata 5 and 6.

Keywords: repeated games; continuous time (search for similar items in EconPapers)
JEL-codes: C72 C73 (search for similar items in EconPapers)
Date: 2007-09
New Economics Papers: this item is included in nep-gth
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://mpra.ub.uni-muenchen.de/5398/1/MPRA_paper_5398.pdf original version (application/pdf)
https://mpra.ub.uni-muenchen.de/18124/2/MPRA_paper_18124.pdf revised version (application/pdf)

Related works:
Journal Article: Corrigendum to "Games With Imperfectly Observable Actions in Continuous Time" (2010) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:pra:mprapa:5398

Access Statistics for this paper

More papers in MPRA Paper from University Library of Munich, Germany Ludwigstraße 33, D-80539 Munich, Germany. Contact information at EDIRC.
Bibliographic data for series maintained by Joachim Winter ().

 
Page updated 2025-03-30
Handle: RePEc:pra:mprapa:5398